Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Nerve Or Back Pain From Darzalex ?

Nerve Or Back Pain From Darzalex ?

Has anyone developed back pain from taking Daralex? Joint, back and nerve pain are listed as common side effects. I have developed nerve pain going into my right shoulder. Not sure if this is related to the Daralex or swimming. Doctor says it is not Myeloma related.

A MyMyelomaTeam Member said:

I have been on Darzalex for over a year. I have not had nay problems.

posted 9 months ago
A MyMyelomaTeam Member said:

I had no pain from the darzalex faspro but I do have arthritis in my lower back. I had no side effects at all but I am off of it because of an increase in my M spike. I am now on Carfilzimab (spelling) Kypolis is another name.
Hugs to you, everyone has back pain with MM. sucks!

posted 10 months ago
A MyMyelomaTeam Member said:

I haven’t had any shoulder pain from the Darzalex, I think mine came from overuse. I paint a lot,,lot on my iPad. So it could be from overuse. Feel better!🌹

posted 10 months ago
A MyMyelomaTeam Member said:

Wendym, I have not heard of this side effect from Darzalex, but it certainly could be a side effect. I would listen to your doctor - he has more experience with Darzalex. Maybe PT could help you! Talk with your doctor about it. Have a great day! Love, Marcia 🌼🌸🌻

posted 10 months ago
A MyMyelomaTeam Member said:

I have a lot of back pain from Darazlex

posted 9 months ago
Already a Member? Log in